Results are out! Find what you need...fast. Get quick advice or join the chat
Hey there! Sign in to join this conversationNew here? Join for free

Feeling ill after travel vaccinations

Announcements Posted on
    • Thread Starter
    • 1 follower
    Offline

    ReputationRep:
    On Monday of this week I had my first round of travel vaccinations for when I go to South Africa next month. I got Hep A & B and tetanus.

    I felt fine all the way until Thursday, when I was just in tescos and I started to feel dizzy, sick and faint. I knew it was probably just my body starting to fight and create antibodies so I went home, rested and slept a lot.

    It's now the third day of feeling ill and I can't stand it. I feel like I have a constant rush of blood to my head whenever I stand up for too long, I go through phases of feeling like I'm going to throw up but never do... I can't DO anything apart from lie in bed, and it's really getting me down.

    I want to know how long this is going to go on for as it's getting me really frustrated. I feel great when I'm laid down, which means I get annoyed cos I want to get up and do stuff but as soon as I do I start to feel sick and out of breath.

    Has anyone who's had these vaccinations ever felt like this? And if so, how long did it take to go away? I'm going back for some boosters on tuesday and I'm going to mention it to the nurse but I just want this feeling to go away!
    • 5 followers
    Offline

    ReputationRep:
    I had some vacinations about two weeks ago on a Tuesday. Thyphoid and Twinrx (Hep A & B) Ruined the rest of my week...

    I didn't have symptoms as bad as you seem to, I had an all over ache for three days, I felt lethargic and everything was too much effort. The Thyphoid one gave me diarrhoea

    It was another week till I felt 'Normal'

    So I would just rest and If your symptoms don't improve definatly go to the GP

    And have a lovely trip

    (Original post by xoxjubixox)
    X
    • Thread Starter
    • 1 follower
    Offline

    ReputationRep:
    (Original post by Lambo_93)
    I had some vacinations about two weeks ago on a Tuesday. Thyphoid and Twinrx (Hep A & B) Ruined the rest of my week...

    I didn't have symptoms as bad as you seem to, I had an all over ache for three days, I felt lethargic and everything was too much effort. The Thyphoid one gave me diarrhoea

    It was another week till I felt 'Normal'

    So I would just rest and If your symptoms don't improve definatly go to the GP

    And have a lovely trip
    Ahhh thanks. Makes me feel a lot better that it's not only me! Starting to feel a little better today although not totally but I guess I'm on the mend. Although I'm going in for boosters on Tuesday so I'm guessing that will ... not help :P Looks like I'll be ill for the entire time until I go! Haha! Where are you off to?

    Thanks!
    • 1 follower
    Offline

    ReputationRep:
    You inject poison into your blood, and then you wonder why you're ill?
    how stupid can you get...
    • Thread Starter
    • 1 follower
    Offline

    ReputationRep:
    (Original post by almasy)
    You inject poison into your blood, and then you wonder why you're ill?
    how stupid can you get...
    I'm not wondering WHY I'm ill, if you read my post properly you'd see that. I'm just asking if anyone else has been through the same thing and how long it took to get better. Try reading properly.
    • 5 followers
    Offline

    ReputationRep:
    (Original post by xoxjubixox)
    Ahhh thanks. Makes me feel a lot better that it's not only me! Starting to feel a little better today although not totally but I guess I'm on the mend. Although I'm going in for boosters on Tuesday so I'm guessing that will ... not help :P Looks like I'll be ill for the entire time until I go! Haha! Where are you off to?

    Thanks!
    Ah good

    I'm going to Fiji for a month to do aid work with the red cross

    What are you going to be doing in SA?
    • Thread Starter
    • 1 follower
    Offline

    ReputationRep:
    (Original post by Lambo_93)
    Ah good

    I'm going to Fiji for a month to do aid work with the red cross

    What are you going to be doing in SA?
    Oh wow, that sounds amazing! I'm off to volunteer with sick/injured and orphaned wildlife. It's like a rehab centre that the animals stay at until they're well enough to be released again. It'll be a challenge but I'm really looking forward to it!

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. By joining you agree to our Ts and Cs, privacy policy and site rules

  2. Slide to join now Processing…

Updated: April 10, 2012
New on TSR

GCSE English mock revision

Revise together & check out past papers

Article updates
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.